# SDR AALA961452

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Defective
- Location: Right
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 701 - AFTER TAKEOFF DFW DURING CLIMB-OUT THROUGH FL 106, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT RETURNED TO DFW.  LIGHT EXTINGUISHED WHEN POWER LEVERS REDUCED DURING DESCENT.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT WATER SEPARATOR DUCT ASSEMBLY.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.  SYSTEM OPERATIONAL CHECKED NORMAL. (M)
